MAUDE Adverse Event Report: VYAIRE MEDICAL OY LEG ATTACHMENT PAD FOR COROMETRICS FETAL SCALP ELECTRODE CABLE; ELECTRODE, ELECTROCARDIOGRAPH

VYAIRE MEDICAL OY LEG ATTACHMENT PAD FOR COROMETRICS FETAL SCALP ELECTRODE CABLE; ELECTRODE, ELECTROCARDIOGRAPH
Model Number LEG ATTACHMENT PAD FOR COROMETRICS FETAL SCALP ELECTRODE CABLE
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The customer reported to vyaire medical that the pads, fetal scalp electrode attachment keeps coming off, making it impossible to monitor the baby's heart rate.Recurrent late and protracted decelerations were occurring in the patient.Two different fse grounding pads were used but the device continued to fall off of the pad.Additionally, there was no information on patient harm.
 
Additional Manufacturer Narrative
At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
LEG ATTACHMENT PAD FOR COROMETRICS FETAL SCALP ELECTRODE CABLE
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
etela-suomen laani,
helsinki, 00510
FI  00510
Manufacturer (Section G)
GRAPHIC CONTROLS ACQUISITION CORP.
400 exchange street
buffalo NY 14204
Manufacturer Contact
erika bonilla
510 technology dr
irvine, CA 92618
MDR Report Key15765019
Report Number3010838917-2022-00025
Device Sequence Number18198063
Product Code DRX
UDI-Device Identifier10190752145337
UDI-Public(01)10190752145337
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEG ATTACHMENT PAD FOR COROMETRICS FETAL SCALP ELECTRODE CABLE
Device Catalogue Number2464AAO
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2022
Initial Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown